# SDR SWIA201231087

- Difficulty date: June 22, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 25,097 hours, 21,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 6233)  RELAMPED EMRGENCY LIGHT.
